Alert archive / Montana / Red Flag Warnings in 2018

Red Flag Warning 3, NWS Great Falls, MT

July 20, 201813 counties in Montana

NWS Great Falls, MT issued this red flag warning at Jul 20, 2018, 3:40 AM MDT for 13 counties in Montana. It took effect at Jul 20, 2018, 12:00 PM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 20, 2018, 3:40 AM MDT (09:40 UTC)
In effect from
Jul 20, 2018, 12:00 PM MDT
Expired
Jul 20, 2018, 11:00 PM MDT
In force
11 hr
Issued by
NWS Great Falls, MT

Counties Broadwater County, MT, Cascade County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 15 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 9.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
3325 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

853 
WWUS85 KTFX 200940
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
340 AM MDT Fri Jul 20 2018

MTZ112-114-202200-
/O.UPG.KTFX.FW.A.0003.180720T1800Z-180721T0500Z/
/O.NEW.KTFX.FW.W.0003.180720T1800Z-180721T0500Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Lewis and Clark National Forest Rocky Mountain District-
Rocky Mountain Front-
340 AM MDT Fri Jul 20 2018

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 11 PM MDT THIS
EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER
ZONES 112 AND 114 BELOW 5000 FEET...

The National Weather Service in Great Falls has issued a Red Flag
Warning below 5000 feet for low relative humidity, which is in
effect from Noon today to 11 PM MDT this evening. The Fire Weather
Watch is no longer in effect.

* AFFECTED AREA...In Montana, Fire Weather Zones 112 Eastern 
  Glacier/Toole/Central/Eastern Pondera/Liberty and 114 Lewis and 
  Clark National Forest Rocky Mountain District-Rocky Mountain 
  Front below 5000 feet.

* WINDS...Southwest 15 to 25 mph, with gusts up to 35 mph.

* TIMING...This afternoon through evening.

* RELATIVE HUMIDITY...As low as 10 percent.

* TEMPERATURES...In the upper 80s and lower 90s.

* IMPACTS...Low humidity and gusty west winds could create 
  critical fire weather conditions for grassland locations, 
  generally below 5000 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of 
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
2 follow-up statements
750 
WWUS85 KTFX 202000
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
200 PM MDT Fri Jul 20 2018

MTZ117-118-211100-
/O.NEW.KTFX.FW.W.0004.180721T1800Z-180722T0600Z/
/O.EXA.KTFX.FW.W.0003.000000T0000Z-180721T0500Z/
Central and Eastern Lewis and Clark National Forest Areas-
Helena and Townsend Ranger Districts of the Helena National Forest-
200 PM MDT Fri Jul 20 2018

...RED FLAG WARNING IN EFFECT UNTIL 11 PM MDT THIS EVENING FOR LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 117 AND 118...
...RED FLAG WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT MDT
SATURDAY NIGHT FOR LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
117 AND 118...

The National Weather Service in Great Falls has issued a Red Flag
Warning for low relative humidity, which is in effect until 11 PM
MDT this evening. A Red Flag Warning has also been issued from
noon Saturday to midnight MDT Saturday night.

* AFFECTED AREA...In Montana, Fire Weather Zones 117 Central and 
  Eastern Lewis and Clark National Forest Areas and 118 Helena 
  and Townsend Ranger Districts of the Helena National Forest.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* TIMING...This afternoon through evening as well as Saturday
  afternoon through Saturday evening.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...Highs around upper 80s to lower 90s.

* IMPACTS...Low humidity and gusty west winds could create critical
  fire weather conditions for grassland locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of 
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ112-114-211100-
/O.NEW.KTFX.FW.W.0004.180721T1800Z-180722T0600Z/
/O.CON.KTFX.FW.W.0003.000000T0000Z-180721T0500Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Lewis and Clark National Forest Rocky Mountain District-
Rocky Mountain Front-
200 PM MDT Fri Jul 20 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING
FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES
112 AND 114 BELOW 5000 FEET...
...RED FLAG WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT MDT
SATURDAY NIGHT FOR LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
112 AND 114...

The National Weather Service in Great Falls has issued a Red Flag
Warning for low relative humidity, which is in effect from noon
Saturday to midnight MDT Saturday night.

* AFFECTED AREA...In Montana, Fire Weather Zones 112 Eastern 
  Glacier/Toole/Central/Eastern Pondera/Liberty and 114 Lewis and 
  Clark National Forest Rocky Mountain District-Rocky Mountain 
  Front below 5000 feet.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* TIMING...This afternoon through evening as well as Saturday
  afternoon through Saturday evening.

* RELATIVE HUMIDITY...As low as 13 percent.

* TEMPERATURES...Highs around upper 80s to lower 90s.

* IMPACTS...Low humidity and gusty west winds could create critical
  fire weather conditions for grassland locations.

$$

MTZ113-115-116-211100-
/O.NEW.KTFX.FW.W.0004.180721T1800Z-180722T0600Z/
Hill and Blaine Counties-Chouteau and Fergus Counties-
Lincoln Ranger District of the Helena National Forest-
200 PM MDT Fri Jul 20 2018

...RED FLAG WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT MDT
SATURDAY NIGHT FOR LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
113, 115 AND 116...

The National Weather Service in Great Falls has issued a Red Flag
Warning for low relative humidity, which is in effect from noon
Saturday to midnight MDT Saturday night.

* AFFECTED AREA...In Montana, Fire Weather Zones 113 Hill and 
  Blaine Counties, 115 Chouteau and Fergus Counties and 116 
  Lincoln Ranger District of the Helena National Forest.

* WINDS...Northwest 15 mph with gusts up to 30 mph.

* TIMING...This afternoon through evening as well as Saturday
  afternoon through Saturday evening.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...Highs around upper 80s to lower 90s.

* IMPACTS...Low humidity and gusty west winds could create critical
  fire weather conditions for grassland locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of 
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls
517 
WWUS85 KTFX 210435
RFWTFX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Great Falls MT
1035 PM MDT Fri Jul 20 2018

MTZ117-118-211300-
/O.EXP.KTFX.FW.W.0003.000000T0000Z-180721T0500Z/
/O.CON.KTFX.FW.W.0004.180721T1800Z-180722T0600Z/
Central and Eastern Lewis and Clark National Forest Areas-
Helena and Townsend Ranger Districts of the Helena National Forest-
1035 PM MDT Fri Jul 20 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO
MIDNIGHT MDT SATURDAY NIGHT FOR LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 117 AND 118...
...RED FLAG WARNING WILL EXPIRE AT 11 PM MDT THIS EVENING FOR LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 117 AND 118...

* AFFECTED AREA...In Montana, Fire Weather Zones 117 Central and 
  Eastern Lewis and Clark National Forest Areas and 118 Helena 
  and Townsend Ranger Districts of the Helena National Forest.

* WINDS...West 10 to 20 mph with gusts up to 30 mph.

* TIMING...This afternoon through evening as well as Saturday 
  afternoon through Saturday evening.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...Highs around upper 80s to lower 90s.

* IMPACTS...Low humidity and gusty west winds could create 
  critical fire weather conditions for grassland locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of 
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ112-114-211300-
/O.EXP.KTFX.FW.W.0003.000000T0000Z-180721T0500Z/
/O.CON.KTFX.FW.W.0004.180721T1800Z-180722T0600Z/
Eastern Glacier/Toole/Central/Eastern Pondera/Liberty-
Lewis and Clark National Forest Rocky Mountain District-
Rocky Mountain Front-
1035 PM MDT Fri Jul 20 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO
MIDNIGHT MDT SATURDAY NIGHT FOR LOW RELATIVE HUMIDITY AND GUSTY
WINDS FOR FIRE WEATHER ZONES 112 AND 114 BELOW 5000 FEET...
...RED FLAG WARNING WILL EXPIRE AT 11 PM MDT THIS EVENING FOR LOW
RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 112 AND
114 BELOW 5000 FEET...

* AFFECTED AREA...In Montana, Fire Weather Zones 112 Eastern 
  Glacier/Toole/Central/Eastern Pondera/Liberty and 114 Lewis and 
  Clark National Forest Rocky Mountain District-Rocky Mountain 
  Front.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* TIMING...This afternoon through evening as well as Saturday 
  afternoon through Saturday evening.

* RELATIVE HUMIDITY...As low as 13 percent.

* TEMPERATURES...Highs around upper 80s to lower 90s.

* IMPACTS...Low humidity and gusty west winds could create 
  critical fire weather conditions for grassland locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of 
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

MTZ113-115-116-211300-
/O.CON.KTFX.FW.W.0004.180721T1800Z-180722T0600Z/
Hill and Blaine Counties-Chouteau and Fergus Counties-
Lincoln Ranger District of the Helena National Forest-
1035 PM MDT Fri Jul 20 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO
MIDNIGHT MDT SATURDAY NIGHT FOR LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 113, 115 AND 116...

* AFFECTED AREA...In Montana, Fire Weather Zones 113 Hill and 
  Blaine Counties, 115 Chouteau and Fergus Counties and 116 
  Lincoln Ranger District of the Helena National Forest.

* WINDS...Northwest 15 mph with gusts up to 30 mph.

* TIMING...This afternoon through evening as well as Saturday 
  afternoon through Saturday evening.

* RELATIVE HUMIDITY...As low as 14 percent.

* TEMPERATURES...Highs around upper 80s to lower 90s.

* IMPACTS...Low humidity and gusty west winds could create 
  critical fire weather conditions for grassland locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now, or will shortly.  A combination of strong
winds, low relative humidity, and warm temperatures can contribute
to extreme fire behavior.

Please advise the appropriate officials or fire crews in these
areas of this Red Flag Warning.

&&

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 19, 10:48 PM MDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jul 19, 10:48 PM MDT, 4 hours 52 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1048 PM MDT Thu Jul 19 2018

...Updated Aviation Discussion...

.UPDATE...

An upper level weather disturbance ejecting east across southern
Alberta resulted in thunderstorm development across eastern
Glacier, Liberty and Toole counties earlier this evening with
cells tracking east along the Highway-2 corridor through the rest
of this evening. Elevated nature of storms and enough shear
exists for a few of these cells to remain strong through the next
hour or two as they encounter a deepening southeasterly low level
flow, but best instability looks to be pooled north of the
border. Otherwise, Mainly clear skies and dry conditions will
prevail over the remainder of north-central and southwest MT
tonight with relatively light winds through Friday morning.
Hoenisch

&&

.SYNOPSIS...

Isolated thunderstorms possible near the Canadian border this
evening giving way to mostly clear skies across the region Friday.
Temperatures around 90 through Saturday with breezy afternoon
conditions possible.

&&

.AVIATION...
Updated 0448z.

VFR conditions will prevail through Friday under a dry westerly flow
aloft. Thunderstorms near KHVR at the beginning of the TAF period
will quickly move east and weaken through the remainder of this
evening and early overnight. By Friday afternoon surface winds will
become somewhat breezy, especially across northwest portions of
north-central MT.

&&

.FIRE WEATHER...
Updated 4 AM MDT Thursday

Afternoon highs will rebound back into the 90s Friday and
Saturday. Very dry and breezy/windy conditions are expected across
the districts Friday afternoon. Lower elevation grasslands
(generally below 5000 feet) in Fire Zones 112 and 114, near
Glacier County, can expect to see sustained winds around or above
15 knots with RH values below 20% so a Fire Weather Watch for
these areas continues from Noon through 9 PM Friday. Other
grassland locations may see borderline critical fire weather
conditions as well, so will not rule out the chance that
additional areas could be added to this fire weather highlight in
the next 24 hours. Continued very warm/hot and breezy conditions
are possible again on Saturday so would not be surprised to see
additional highlights issued in the coming days as well. mpj

&&

.PREV DISCUSSION...
/ISSUED 530 PM MDT Thu Jul 19 2018/

Tonight through Saturday...Scattered showers and thunderstorms
expected across northern portions of central Montana while the
remainder of the area remains dry. High pressure builds across the
Northern Rockies allowing temperatures to rebound back into the 90s
with mostly dry and breezy/windy conditions expected Friday
afternoon. As a result, Fire Zones 112 and 114 have remain in a Fire
Weather Watch (see Fire Weather Discussion below). Very warm/hot and
breezy conditions are expected across central Montana again Saturday
afternoon as a thermal trough develops ahead of a Canadian cool
front expected to push into the forecast area Saturday night.
Scattered showers/thunderstorms may develop over Southwest Montana
Saturday afternoon.

Saturday night through Thursday...Medium range models remain in very
good agreement moving an upper level trough through the Northern
Rocky Mountain region Saturday night and Sunday. A surface cool
front moves southward from Canada Saturday night with cooler air
lingering over central Montana through Monday. Model guidance has
backed off on the degree of cooling expected for this time frame
(currently showing 70s and lower 80s) and mostly dry conditions will
likely prevail Sunday through Tuesday. The upper trough continues
moving eastward, then stalls out over the Great Lakes region,
leaving Montana beneath a mostly dry northwest flow aloft Wednesday
and Thursday. Only isolated showers and thunderstorms can be
expected late in the forecast period and temperatures will likely
rebound slowly upward. mpj

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  58  93  53  89 /   0   0   0   0
CTB  53  87  46  82 /  20   0   0   0
HLN  59  91  55  88 /   0   0   0   0
BZN  53  90  52  88 /   0   0   0  20
WEY  43  82  45  79 /   0   0  10  20
DLN  53  88  52  86 /   0   0   0  20
HVR  61  94  55  90 /  20   0   0   0
LWT  57  86  54  84 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday afternoon through Friday evening
below 5000 feet for Eastern Glacier/Toole/Central/Eastern
Pondera/Liberty...Lewis and Clark National Forest Rocky Mountain
District-Rocky Mountain Front.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Jul 19, 11:23 PM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1123 PM MDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     13 NW JOPLIN            48.70N 110.97W
07/19/2018  M57 MPH          LIBERTY            MT   MESONET

&&
Local storm report, Jul 19, 11:25 PM MDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1125 PM MDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     TSTM WND GST     9 S JOPLIN              48.43N 110.75W
07/19/2018  M55 MPH          HILL               MT   MESONET

&&
Local storm report, Jul 19, 11:27 PM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1127 PM MDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     HAVRE                   48.55N 109.68W
07/19/2018  M48 MPH          HILL               MT   ASOS

&&
Special weather statement, Jul 20, 12:01 AM MDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1201 AM MDT FRI JUL 20 2018

MTZ047-200700-
Blaine MT-
1201 AM MDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLAINE COUNTY UNTIL
100 AM MDT...

At 1201 AM MDT, Doppler radar was tracking a strong thunderstorm 30
miles east of Big Sandy, moving east at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of southwestern Blaine
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4784 10895 4799 10952 4818 10952 4808 10888
TIME...MOT...LOC 0601Z 289DEG 23KT 4808 10947

Brusda
Local storm report, Jul 20, 12:36 AM MDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1236 AM MDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     5 SW HAVRE              48.49N 109.76W
07/19/2018  E51 MPH          HILL               MT   TRAINED SPOTTER

&&

BRUSDA
Local storm report, Jul 20, 1:42 AM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
142 AM MDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND GST     FORT BELKNAP RAWS       48.30N 108.72W
07/20/2018  M46 MPH          BLAINE             MT   MESONET

            46 MPH WIND GUST AT THE FORT BELKNAP RAWS
            LOCATION. TIME OF EVENT IS ESTIMATED.

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:41 PM MDTSpecial Weather StatementTFXToole34 min
Jul 19, 8:01 PM MDTSpecial Weather StatementTFXLiberty59 min
Jul 19, 8:26 PM MDTSpecial Weather StatementTFXLiberty49 min
Jul 19, 9:09 PM MDTSpecial Weather StatementTFXLiberty51 min
Jul 19, 10:22 PM MDTSpecial Weather StatementTFXHill23 min
Jul 19, 11:16 PM MDTSpecial Weather StatementTFXBlaine44 min
Jul 20, 12:01 AM MDTSpecial Weather StatementTFXBlaine59 min
Jul 20, 2:00 PM MDTRed Flag WarningTFXBlaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 12 more34 hr

Nearby

Red Flag Warnings in Montana, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.